# SDR UIEA2010081700140

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-4D7
- Aircraft serial: 21784
- Aircraft time: 102,803 hours, 21,308 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Broken
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND LT INBD LANDING LIGHT LENS SHATTERED. LT INBD LANDING LIGHT CONSIDERED INOP. (ACCOMPLISHED EO 4733A032, PART 1 AS REQUIRED. OPENED NON MEL 18697)
